# SDR CALA2025122412413

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,758 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284171038154
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY, ADJACENT TO CUTOUT DOOR 119BL, RT SIDE, SHIELD PANEL HAS GOUGE.  FABRICATED PART IAW PL284N1038. REMOVED, FABRICATED, AND INSTALLED THE TWO PARTS INTERCOSTAL & STIFFNER LOCATED & DRILLED IAW SRM 51-40-05, TREATED, PRIMED IAW SRM 51-20-01 AND  INSTALLED IAW SRM 51-40-02.
